# SDR IPXA10560089

- Difficulty date: May 17, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, RT WING NR 8 SLAT T/E WEDGE LOWER SURFACE HAS CHAFING JUST ABOVE OTBD MAIN TRACK (FOUND TO BE OUT OF LIMITS ON CARD NR 861178)     REPAIRED RT WING NR 8 SLAT T/E WEDGE LOWER SURFACE IAW SRM 51-70-10-2R 
REPAIR 4.
